www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2983

Title: Presentation of critical modules of GK-dimension 2 over elliptic algebras
Authors: Ajitabh, K.
VAN DEN BERGH, Michel
Issue Date: 1999
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 127(6). p. 1633-1639
Abstract: We show that critical modules of Gelfand-Kirillov dimension 2 and multiplicity d over an elliptic algebra have (up to modules of lower GK-dimension and shifting) a presentation by d x d-matrices of linear forms. In the language of non-commutative algebraic geometry this amounts to a generic description of "curves" of degree d in a projective quantum plane.
Notes: Florida Int Univ, Dept Math, Miami, FL 33199 USA. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Ajitabh, K, Florida Int Univ, Dept Math, Miami, FL 33199 USA.
URI: http://hdl.handle.net/1942/2983
ISI #: 000079742800009
ISSN: 0002-9939
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.